I was recently diagnosed with anxiety and panic disorder. I've been given Celexa and Klonopin. So far I feel a bit better but still have that near fainting feeling and I'm nowhere near ready to go out to a store yet. Will this get better?
4 Feb 2011
Yes, but sorry to say that you need at least 2-3 months on this or these med's to really start feeling better, the initial feeling period where it starts relaxing and you aren't feeling so panicky would probably be 3 weeks. I have been on Celexa and Klonopin now for 6 plus months and the overall status of my recovering is far better than it was over a year ago. I've been dealing with all of this for a very long time and strongly believe in these types of meds as long as one can find the right one, be on the right dose and stick to doctor's orders... you will start feeling better, take one day at a time and when ever possible, look at the comical side of it when you can... It can always be worse and god never hands down anything we absolutely can not handle. hang in there, i am here
4 Feb 2011
Yes, it will get better but it takes time for the drugs to build in your system to a level that is theraputic. Hang in there and give it time. In the meantime,
converse with the folks here for support, they can be very helpful. Are you in talk therpy along with your drug therapy? Maybe that would help.
Keep in touch,
4 Feb 2011
Oh yes, things though they take time they will get better, If I had not experienced this myself I would then just be trying to be a person who wanted to lift your spirits but once you've actually been through this then you can look back at the time when I asked the same questions that you are asking right now, and believe me just as scared as you, time, the medications, your support systems, its not just one thing its a combination of things that help you see the improvement, You will improve even if it does take some time then you've got a lot to look forward to, just keep looking a better day is coming!!! take care and let us know how you are doing, we care !!!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... night so I can sleep, I like to stop the Klonopin, sometime I only take 1/2 of the pill, but i do get little anxios. can i just take calm forte ...
3 answers • 6 Mar 2012
I joined this group to seek comments about my wife's dependence on both Xanax and Klonopin, as our Primarey Physician said that both drugs are ...
5 answers • 4 Oct 2014
Recently my Dr prescribed Celexa 10 mg. I had major side effects from it and even after lowering the dose was not able to use it! My doc decided it ...
3 answers • 23 Feb 2015